Jump to content

above_and_beyond

Junior Member
  • Content Count

    42
  • Joined

  • Last visited

About above_and_beyond

  • Rank
    Newbie
  • Birthday 03/02/1980

Profile Information

  • Location
    Europe

Recent Profile Visitors

466 profile views
  1. Happy Birthday! :birthday2:

    Sincerely,

    A random forum member

  2. I hope you have a fantastic day :)

  3. Happy Birthday :)

  4. Happy Birthday :)

  5. I've been on Wellbutrin for 2 months now and I don't notice any side effects anymore. Except for the fact that my appetite is reduced, but I am also changing my diet (i only eat fresh things, nothing preserved), so maybe that plays a role. I have acne and actually it's gotten better while being on Wellbutrin, or maybe that's the change in diet. One thing i can recommend for your acne is to wash your face with very hot water to open the pores and then rinse with very cold water to close the back up. that has helped me a lot. i had a big anxiety problem and now it's gotten a lot better. that could also be due to the fact that i stared psychoanalysis about a month ago. I'm trying to combat the depression head on with multiple things, so it's hard to say which treatment contributes to which effect. however my start up period on wellbutrin was hell but i rode it out and it has been worth it. i feel that my mood is stabilized. i still get annoyed or feel lonely but for the past few weeks i haven't had to stay home because the depression becomes that awful. Light therapy is supposed to help too, I am going to get a light box and start that soon. it should be at least 10,000 Lux and you are supposed to sit in front of it early in the morning and do this consistently. a lot of depressed people have messed up circadian rhythms,. that's why we can't sleep. society imposes its norm of everyone having to get up early but there is a contingent of people who have a different internal clock. I have heard that some Scandinavian countries take this into account and let these people show up to work later and leave later! I would recommend doing whatever it takes to manage this chronic disease. that's how we have to see it. it's like having high blood pressure or something. you have to be consistent in management. then when a depressive episode comes on you can separate yourself emotionally from it a bit better. here's my treatment plan: Wellbutrin 300 mg extended release psychoanalysis 3x/week 1 hour cardio 3x/week, weights and sauna 1x/week healthy diet, no smoking, no alcohol minimum of 8 hours sleep a night, trying to cut back on caffeine to sleep better light therapy box (will be getting this soon) whatever works, go for it as long as it's not harmful !!!
  6. Wellbutrin increases the bodys basal metabolic rate, well at least in lab animals. I don't think anyone knows how much this applies to humans, the increase would certainly not like what's seen with hypothyroid medication or amphetamines like Ephedrine. The increase is probably small enough that the body adjusts to it after a few weeks and the BMR is back to normal or maybe just slightly elevated. I'm just speculating about that, I hope that it true because an increase in the BMR means more oxidative damage, which is toxic to cells and DNA. Anyway by altering the dosage it seems that you give your body the chance to increase, then decrease, then increase the basal metabolic rate, so you are avoiding this tolerance phenomenon and thereby you get the benefit of weight loss each time you alter the dosage. This probably isn't the healthiest thing to be doing - any use of medication outside the regular usage dictated by your physician is potentially harmful. Eventually you are going to have to face this/go off the drug and the longer you wait, the more difficult it will be. You don't need Wellbutrin to lose weight. Anyone can lose weight with the proper diet and 1 hour cardiovascular exercise 3x a week. I wish you all the best.
  7. I havent noticed this, but I have noticed that I itch a lot more ! Anyone else experiencing this? its listed under the rare side effects. such effects are so rare that its statistically not possible to attribute them to wellbutrin or other intervening factors, so who knows. maybe something else you are doing or eating is causing this?
  8. My appetite has reduced since I started on Wellbutrin. it was extreme in the first week or so but its gotten better., in general I dont eat much, I eat smaller meals throughout the day to maintain a baseline level of blood sugar so i can stay more active. Since Ive been on Wellbutrin Ive lost about 4 kilos.
  9. bupropion can cause arrhythmias, whether or not this translates into an actual problem depends on your overall cardiovascular health. I had palpitations when I started but they have tapered off somewhat. I have them anyway, due to anxiety and excessive caffeine intake, which I havent exactly cut down since I started on Wellbutrin.
  10. Paper Tiger I wish would talk to me in a social setting. People ARE just as you described but not all of them. It's difficult to keep trying if you are constantly getting negative feedback. I have the same problem you do. I'm afraid to talk to people!! Even more so because I live in Germany and people here are notoriously rude. If they bump you they do not say excuse me they just give you a dirty look as if to say how dare you get in my way. Such small occurrences tend to bring me down. this is something I have to work on. My main point is, keep trying to be positive and approach people, even if you get shot down some of the time. Eventually you will have a positive connection and it will all be worth it. Nothing ventured, nothing gained.....
  11. If the dizziness is so bad that you cannot function, then you may want to consider discontinuing use of wellbutrin and informing your doctor asap to discuss alternatives.
  12. its great to hear that wellbutrin is helping you so far. i went from 150 mg to 300 mg after week 4. i did notice similar effects as I did when I started but it wasn
  13. I'm also new to Wellbutrin, I'm in Week 7 or so .. I tapered it off last week to try out Remeron (that didn't work out) so now I'm back on the Wellbutrin 300 mg. I also had a rough start up period. My experience seems to be similar to a lot of people's ... honeymood period, feeling high, then some lows, then a few really horrid lows, which involved me breaking down in front of my therapist. then after Week 4 my dosage was upped to 300 mg from 150 mg and things started to get better. I noticed when I tapered off (was taking the 150 mg pills again) that I was a bit more tired than on the 300 but nothing too horrible. Other than that no withdrawal effects. I'm feeling more stable and "normal" now which I am very pleased about and i hope it stays this way !! I am also going to psychotherapy 3 times a week and that's helping too. I can only echo what others in the forum (Burgy comes to mind) have said ... just try your best to stick it out and see if you can get to the end of Week 8 and then decide if it's the right choice for you.
  14. thanks for your replies! I took one 15 mg dose and was in bed for a day after and 2 days later I'm still not feeling normal. I've noticed that I am very sensitive to sedative medications, more so than the average person. I've had this effect with Xanax and even stuff like Ibuprofen knocks me out, weird I know. I went back to my psychiatrist today and I am back on Wellbutrin 300 mg. I guess the Remeron didn't work out; perhaps I would get adjusted after a few weeks but that would involve a LOT of sleeping, and I just can't do that right now due to deadlines and time constraints, unfortunately. Maybe the combo with Wellbutrin would be good but I've noticed that doctors here tend to not want to combine ADs; they are a lot more conservative about prescribing them in the first place.
  15. Last night I took my first dose 15 mg of Remeron and I slept all day today, I felt completely drugged and couldnt even get out of bed. Is this normal? I cant really afford to spend the next two weeks in bed so I think I will have to give this up and go back to Wellbutrin. Did anyone else experience extreme sedation while starting Remeron, if so did you stick with it and did it get better?
×
×
  • Create New...